# SDR UPS99830588

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FUSELAGE SKIN DAMAGE JUST AFT OF THE NLG W/W HAS AN 11 INCH CRACK.  DUE TO LEFT NOSE TIRE TREAD SEPARATION.  *S/D*  DAMAGE REMOVED AS REQ'D RHODES 75705 RSB 0596 1 QC 2, FABRICATED AND DRILLED DOUBLER PER UPS DRAWING UPS-SDF-9900296 F BPT 92716.  OK TO INSTALL RSB 05961 QC3.  INSTALLED 98 PERCENT OF FASTENERS IN DOUBLER SEATED EXTERIOR OF DOUBLER, COMPLETE D INTERIM REPAIR.
